# SDR IPXA2M76145

- Difficulty date: October 1, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73921
- Condition: Dented
- Location: Bs 1811-1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT FUSELAGE SKIN DENT REPAIR BETWEEN BS 1811-1841 AND BETWEEN L28L AND L29L.  REPAIRED SKIN IAW EA 011-5330-01-A4331 REV I/R, UPS EO -5330-49039-A.
